# SDR SWAA2015102945489

- Difficulty date: October 18, 2015
- Submitted: October 29, 2015
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29841
- Aircraft time: 42,827 hours, 24,997 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 143A7502
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CLIP CRACKED, BETWEEN BS 500C - 500B, BETWEEN STRINGER 24L - 25L.  R & R CLIP IAW SRM & DWG.
